# SDR SWAA2022021568818

- Difficulty date: June 22, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,590 hours, 16,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT STRUCTURE TRANSITION ANGLE ON THE LEFT SIDE HAS SEVERAL CORRODED NUT PLATE HOLES FROM STA 500-500D. / REMOVED AND REPLACED FWD. CARGO LEFT HAND TRANSITION ANGLE FROM STA.360 TO STA.500D PER SRM. 51-40-02
